skip to main content
Tipo de recurso Mostra resultados com: Mostra resultados com: Índice

A Lie systems approach to the Riccati hierarchy and partial differential equations

Grundland, A.M. ; de Lucas, J.

Journal of Differential Equations, 07/2017, Vol.263(1), pp.299-337 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Citações Citado por
  • Título:
    A Lie systems approach to the Riccati hierarchy and partial differential equations
  • Autor: Grundland, A.M. ; de Lucas, J.
  • Assuntos: Algebra – Analysis ; Differential Equations – Analysis
  • É parte de: Journal of Differential Equations, 07/2017, Vol.263(1), pp.299-337
  • Descrição: To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1016/j.jde.2017.02.038 Byline: A.M. Grundland (b,c), J. de Lucas [javier.de.lucas@fuw.edu.pl] (a,*) Keywords Conformal Lie algebra of vector fields; Lie system; Projective Lie algebra of vector fields; Projective Riccati equation; Riccati hierarchy; Gambier equations Abstract It is proved that the members of the Riccati hierarchy, the so-called Riccati chain equations, can be considered as particular cases of projective Riccati equations, which greatly simplifies the study of the Riccati hierarchy. This also allows us to characterize Riccati chain equations geometrically in terms of the projective vector fields of a flat Riemannian metric and to easily derive their associated superposition rules. Next, we establish necessary and sufficient conditions under which it is possible to map second-order Riccati chain equations into conformal Riccati equations through a local diffeomorphism. This fact can be used to determine superposition rules for particular higher-order Riccati chain equations which depend on fewer particular solutions than in the general case. Therefore, we analyze the properties of Euclidean, hyperbolic and projective vector fields on the plane in detail. Finally, the use of contact transformations enables us to apply the derived results to the study of certain integrable partial differential equations, such as the Kaup--Kupershmidt and Sawada--Kotera equations. Author Affiliation: (a) Department of Mathematical Methods in Physics, University of Warsaw, ul. Pasteura 5, 02-093, Warszawa, Poland (b) Centre de Recherches Mathematiques, Universite de Montreal, C.P. 6128, Succ. Centre-Ville, Montreal (QC) H3C 3J7, Canada (c) Department of Mathematics and Computer Science, Universite du Quebec a Trois-Rivieres, Trois-Rivieres, CP 500, G9A 5H7, Quebec, Canada * Corresponding author. Article History: Received 23 March 2016; Revised 16 August 2016;
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.